On automorphisms of strongly regular locally cyclic graphs

被引:0
作者
V. P. Burichenko
A. A. Makhnev
机构
[1] Russian Academy of Sciences,Institute of Mathematics and Mechanics, Ural Branch
来源
Doklady Mathematics | 2011年 / 84卷
关键词
Regular Graph; Cayley Graph; Solvable Group; Elementary Abelian Group; Adjacency Relation;
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:778 / 782
页数:4
相关论文
共 6 条
[1]  
Makhnev A. A.(1996)undefined Diskret. Anal. Issled. Oper. 3 71-83
[2]  
Haemers W.(2001)undefined Eur. J. Comb 22 839-845
[3]  
Spence E.(2010)undefined Dokl. Math 81 439-442
[4]  
Gavrilyuk A. L.(2010)undefined Dokl. Math 82 927-930
[5]  
Makhnev A. A.(undefined)undefined undefined undefined undefined-undefined
[6]  
Makhnev A. A.(undefined)undefined undefined undefined undefined-undefined